By Topic

A state-space approach to analysis of almost periodic nonlinear systems with sector nonlinearities

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$33 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
Seung Jean Kim ; Sch. of Electr. Eng., Seoul Nat. Univ., South Korea ; In-Joong Ha

The nonlinear system considered in this paper consists of two components-a linear system and a time-varying nonlinear element in the feedback connection-and is almost periodic. It is shown using a state-space approach (or Lyapunov approach) that if the well-known circle criterion is satisfied, then there exists an almost periodic solution which is uniformly asymptotically stable in the large. Furthermore, it is also shown that the spectra of the almost periodic solution can be characterized by those of the input and the time-varying nonlinearity.

Published in:

IEEE Transactions on Automatic Control  (Volume:44 ,  Issue: 1 )